Alert archive / Puerto Rico / Small Craft Advisories in 2014
Small Craft Advisory 3, NWS JSJ
NWS JSJ issued this small craft advisory at Jan 23, 2014, 2:18 AM CST. It took effect at Jan 23, 2014, 10:00 PM CST. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2014, 2:18 AM CST (08:18 UTC)
- In effect from
- Jan 23, 2014, 10:00 PM CST
- Expired
- Jan 25, 2014, 7:49 PM CST
- In force
- 46 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
952 WHCA72 TJSJ 230818 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 418 AM AST THU JAN 23 2014 ...HAZARDOUS SEAS EXPECTED ACROSS THE LOCAL ATLANTIC WATERS STARTING LATE TONIGHT... .A NORTHWEST SWELL IS EXPECTED TO INVADE THE LOCAL WATERS LATE TONIGHT...CAUSING HAZARDOUS SEAS ACROSS THE LOCAL ATLANTIC WATERS. AMZ710-231630- /O.NEW.TJSJ.SC.Y.0003.140124T0400Z-140126T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 418 AM AST THU JAN 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST SUNDAY. * WINDS...11 TO 16 KNOTS * WAVES/SEAS...5 TO 7 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
000 WHCA72 TJSJ 231457 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1057 AM AST THU JAN 23 2014 ...HAZARDOUS SEAS EXPECTED ACROSS THE LOCAL ATLANTIC WATERS STARTING LATE TONIGHT... .A NORTHWEST SWELL IS EXPECTED TO INVADE THE LOCAL WATERS LATE TONIGHT...CAUSING HAZARDOUS SEAS ACROSS THE LOCAL ATLANTIC WATERS. AMZ710-232300- /O.CON.TJSJ.SC.Y.0003.140124T0400Z-140126T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1057 AM AST THU JAN 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST SUNDAY... * WINDS...11 TO 16 KNOTS * WAVES/SEAS...5 TO 7 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
864 WHCA72 TJSJ 232029 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 429 PM AST THU JAN 23 2014 ...HAZARDOUS SEAS EXPECTED ACROSS THE LOCAL ATLANTIC WATERS STARTING LATE TONIGHT... .A NORTHWEST SWELL IS EXPECTED TO INVADE THE LOCAL WATERS LATE TONIGHT...CAUSING HAZARDOUS SEAS ACROSS THE LOCAL ATLANTIC WATERS. WINDS WILL ALSO INCREASE SOMEWHAT. AMZ710-240430- /O.CON.TJSJ.SC.Y.0003.140124T0400Z-140126T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 429 PM AST THU JAN 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST SUNDAY... * WINDS...11 TO 19 KNOTS * WAVES/SEAS...5 TO 7 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
765 WHCA72 TJSJ 240215 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1015 PM AST THU JAN 23 2014 ...HAZARDOUS SEAS EXPECTED ACROSS THE LOCAL ATLANTIC WATERS OVERNIGHT THROUGH FRIDAY... .A NORTHERLY SWELL IS EXPECTED TO INVADE THE LOCAL WATERS OVERNIGHT THROUGH FRIDAY. THIS ALONG WITH THE MODERATE TO LOCALLY FRESH EASTERLY TRADE WINDS WILL CAUSE HAZARDOUS SEAS ACROSS THE LOCAL ATLANTIC WATERS. AMZ710-241015- /O.CON.TJSJ.SC.Y.0003.140124T0400Z-140126T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1015 PM AST THU JAN 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST SUNDAY... * WINDS...12 TO 19 KNOTS * WAVES/SEAS...INCREASING TO 6 TO 7 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
613 WHCA72 TJSJ 240816 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 416 AM AST FRI JAN 24 2014 ...HAZARDOUS SEAS EXPECTED THROUGH EARLY SUNDAY... .PULSES OF NORTHWEST SWELLS WILL AFFECT THE ATLANTIC OFFSHORE WATERS THROUGH EARLY SUNDAY. AMZ710-241630- /O.CON.TJSJ.SC.Y.0003.000000T0000Z-140126T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 416 AM AST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...5 TO 7 FEET IN NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
415 WHCA72 TJSJ 241422 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1022 AM AST FRI JAN 24 2014 ...HAZARDOUS SEAS EXPECTED THROUGH EARLY SUNDAY... .PULSES OF NORTHWEST SWELLS WILL AFFECT THE ATLANTIC OFFSHORE WATERS THROUGH EARLY SUNDAY. AMZ710-242230- /O.CON.TJSJ.SC.Y.0003.000000T0000Z-140126T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1022 AM AST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...5 TO 7 FEET IN NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
856 WHCA72 TJSJ 242046 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 446 PM AST FRI JAN 24 2014 ...HAZARDOUS SEAS EXPECTED THROUGH EARLY SUNDAY... .PULSES OF NORTHWEST SWELLS WILL AFFECT THE ATLANTIC OFFSHORE WATERS THROUGH EARLY SUNDAY. AMZ710-250500- /O.CON.TJSJ.SC.Y.0003.000000T0000Z-140126T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 446 PM AST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...5 TO 7 FEET IN NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
359 WHCA72 TJSJ 250129 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 929 PM AST FRI JAN 24 2014 ...HAZARDOUS SEAS EXPECTED THROUGH EARLY SUNDAY... .PULSES OF NORTHWEST SWELLS WILL AFFECT THE ATLANTIC OFFSHORE WATERS THROUGH EARLY SUNDAY. AMZ710-250930- /O.EXT.TJSJ.SC.Y.0003.000000T0000Z-140127T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 929 PM AST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT AST SUNDAY NIGHT... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...5 TO 7 FEET IN NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
053 WHCA72 TJSJ 250756 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 356 AM AST SAT JAN 25 2014 ...HAZARDOUS SEAS EXPECTED THROUGH MIDNIGHT SUNDAY NIGHT... .NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC OFFSHORE WATERS THROUGH EARLY MONDAY. AMZ710-251600- /O.CON.TJSJ.SC.Y.0003.000000T0000Z-140127T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 356 AM AST SAT JAN 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST SUNDAY NIGHT... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
709 WHCA72 TJSJ 251428 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1028 AM AST SAT JAN 25 2014 ...HAZARDOUS SEAS EXPECTED THROUGH MIDNIGHT SUNDAY NIGHT... .NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC OFFSHORE WATERS THROUGH EARLY MONDAY. AMZ710-252230- /O.CON.TJSJ.SC.Y.0003.000000T0000Z-140127T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1028 AM AST SAT JAN 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST SUNDAY NIGHT... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
273 WHCA72 TJSJ 252228 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 628 PM AST SAT JAN 25 2014 ...HAZARDOUS SEAS EXPECTED THROUGH MIDNIGHT SUNDAY NIGHT... .NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC OFFSHORE WATERS THROUGH EARLY MONDAY. AMZ710-260630- /O.CON.TJSJ.SC.Y.0003.000000T0000Z-140127T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 628 PM AST SAT JAN 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST SUNDAY NIGHT... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
573 WHCA72 TJSJ 260149 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 949 PM AST SAT JAN 25 2014 ...SEAS HAVE SUBSIDED SINCE THIS AFTERNOON... AMZ710-260300- /O.CAN.TJSJ.SC.Y.0003.000000T0000Z-140127T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 949 PM AST SAT JAN 25 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... LOCAL AND REGIONAL BUOYS HAVE SHOWN A DECREASE IN THE WAVE HEIGHTS SINCE THIS AFTERNOON. AT THIS TIME...SEAS HAVE SUBSIDED BELOW THE ADVISORY CRITERIA...THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. ALTHOUGH...THE ADVISORY HAS BEEN CANCELLED THE SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION ACROSS THE OFFSHORE WATERS AND CARIBBEAN PASSAGE DUE TO SEAS UP TO 6 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 8:40 PM CST, 5 hours 38 minutes earlier.
Area forecast discussion, Jan 22, 8:40 PM CST, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 1040 PM AST WED JAN 22 2014 .UPDATE...SKIES BECAME MOSTLY CLEAR TO PARTLY CLOUDY ACROSS THE ISLANDS DURING THE LATE EVENING HOURS WITH NO PRECIPITATION NOTED OVER LAND. A FEW SHOWERS WERE HOWEVER NOTED MOVING WEST ACROSS THE OFFSHORE CARIBBEAN WATERS AND IN THE MONA PASSAGE. FOR THE REST OF THE OVERNIGHT HOURS...PASSING SHOWERS MAY BRUSH PARTS OF THE EAST COASTAL SECTIONS OF THE ISLANDS...BUT OVERALL DRY AND STABLE CONDITIONS SHOULD PREVAIL FOR THE NEXT SEVERAL DAYS. MOSTLY FAIR WEATHER SKIES AND PREVAILING EASTERLY TRADE WINDS...WITH LIMITED SHOWER ACTIVITY IS FORECAST FOR MOST OF THE ISLANDS EACH DAY. NO CHANGES MADE TO THE INHERITED FORECAST AT THIS TIME. && .AVIATION UPDATE...VFR CONDS TO PREVAIL AT ALL TAF SITES DURING NEXT 24 HOURS. VCSH POSSIBLE VCTY TIST...TISX...TNCM...TKPK DURING OVERNIGHT HOURS. L/LVL WINDS SE 5 TO 15 KT BCMG EASTERLY AFT 23/06Z. && .MARINE UPDATE...WINDS AND SEAS CONTINUED AT 15 KNOTS OR LESS AND LESS THAN 5 FEET ACROSS THE LOCAL WATERS. A SLIGHT INCREASE IN THE EASTERLY TRADE WINDS IS EXPECTED OVER THE NEXT FEW DAYS AS THE SURFACE PRESSURE GRADIENT WILL TIGHTEN ACROSS THE NORTHEASTERN CARIBBEAN. FOR THIS REASON SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION BY LATE THURSDAY EVENING. && CLIMATE UPDATE...A RECORD HIGH TEMPERATURE OF 91 DEGREES WAS SET AT LUIS MUNOZ MARIN INTERNATIONAL AIRPORT IN SAN JUAN...PUERTO RICO TODAY. THIS BREAKS THE OLD RECORD OF 87 DEGREES SET BACK IN 1998...1995 AND 1942. && .PREV DISCUSSION... /ISSUED 249 PM AST WED JAN 22 2014/ SYNOPSIS...SURFACE HIGH PRESSURE OVER THE EASTERN ATLANTIC WILL REMAIN IN PLACE FOR THE NEXT SEVERAL DAYS KEEPING MODERATE WINDS ACROSS THE LOCAL AREA. UPPER LEVEL LOW ALSO ACROSS THE EASTERN ATLANTIC WILL REMAIN IN PLACE FOR THE NEXT SEVERAL DAYS WHILE AN UPPER RIDGE WILL REMAIN OVER THE LOCAL AREA. PATCHES OF LOW LEVEL MOISTURE WILL MOVE ACROSS THE AREA FROM TIME TO TIME. DISCUSSION...ANOTHER HOT WEATHER DAY ALONG THE NORTHERN SLOPES OF PUERTO RICO THIS AFTERNOON. A SOUTHEAST WIND FLOW HAS PREVAILED ACROSS THE LOCAL AREA TODAY. VERY LITTLE SHOWER ACTIVITY WAS OBSERVED. ONLY A PATCH OF LOW LEVEL MOISTURE AFFECTED THE LOCAL AREA EARLY THIS MORNING. CONDITIONS WILL REMAIN DRY THE REST OF THIS AFTERNOON AND TONIGHT...AS UPPER LEVEL RIDGE CONTINUES DOMINATING THE LOCAL REGION. THE SOUTHEAST WINDS ARE EXPECTED TO SHIFT MORE EASTERLY TOMORROW...AS SURFACE HIGH PRESSURE ESTABLISHES ACROSS THE REGION. THIS WIND FLOW WILL CONTINUE TO BRING PATCHES OF LOW LEVEL MOISTURE ACROSS THE LOCAL ISLANDS FROM TIME TO TIME. IN THE LONG TERM...AT THIS TIME...NO SIGNIFICANT WEATHER EVENTS ARE FORECAST TO AFFECT THE LOCAL REGION. AVIATION...VFR CONDS TO PREVAIL AT ALL TAF SITES. ISOLD SHRA OVER LCL WATERS AFT 23/04Z WITH OCNL VCSH VCTY TIST...TISX...TNCM...TKPK AND SOME MTN OBSCURATIONS IN PR. L/LVL WINDS SE 5 TO 15 KT BCMG EASTERLY AFT 23/06Z. MARINE...RELATIVELY TRANQUIL MARINE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH AT LEAST THURSDAY. SEAS UP TO 5 FEET AND WINDS UP TO 16 KNOTS ARE EXPECTED. CLIMATE...THROUGH 230 PM AST...THE MAXIMUM TEMPERATURE AT THE LUIS MUNOZ MARIN INTERNATIONAL AIRPORT IN SAN JUAN HAS REACHED 90 DEGREES THIS AFTERNOON. THIS BREAKS THE OLD RECORD OF 87 SET IN 1998. && .PRELIMINARY POINT TEMPS/POPS... SJU 73 87 72 89 / 10 10 30 30 STT 75 86 75 85 / 20 20 30 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. COASTAL WATERS...NONE. && 02/09
Hazardous weather outlook, Jan 22, 3:12 AM CST, 23 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 512 AM AST WED JAN 22 2014 AMZ710>745-PRZ001>013-231000- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 512 AM AST WED JAN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-231000- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 512 AM AST WED JAN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Puerto Rico, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.